advertisement
Question
Posted by: pix | 2009/03/02

prednisolone side effect

Hi Doc
I have been put on a 15 day course of prednisolone steriods 30mg per day (tapering down in last few days). Is it possible or likely to have the weight gain side effect associated with the steriod over this time?
Thanks for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pix
Yes - you can get water retention from this, but it will go away as soon as you stop the steroids
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement